# SDR HNAA2011052300150

- Difficulty date: May 17, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,938 hours, 72,181 cycles
- System (JASC): 2422 · AC Inverter
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 496
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED INFLIGHT ASSOCIATED WITH OTHER CAUTION LIGHTS.  REMOVED AND REPLACED RT TRU IAW 24-31-00, OPS CHECKED GOOD.
